MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. PRESTIGE® CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

WARSAW ORTHOPEDIC, INC. PRESTIGE® CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 6972450
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Headache (1880); Hypersensitivity/Allergic reaction (1907); Pain (1994); Rash (2033); Blurred Vision (2137); Osteopenia/ Osteoporosis (2651); Swelling/ Edema (4577); Exostosis (bone) (4891); Complex regional pain syndrome (4899)
Date of Event 06/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a consumer via manufacturer representative regarding an event happened during post-op of the reported products.It was reported that, patient experienced rash pain across chest, pain, swelling, diagnosed crps type 1, osteophytes in neck, bone above and below implants is deteriorating, blurry vision, headaches, extreme reaction to nickel and cobalt.Cervical discs were implanted at levels c5-c6 and c6-c7.The implants are being removed this month due to titanium allergy.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
B2: other - revision surgery planned to explant the cages.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PRESTIGE® CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23082371
Report Number1824199-2025-00043
Device Sequence Number4966237
Product Code MJO
UDI-Device Identifier00613994493712
UDI-Public(01)00613994493712(17)280113(10)0767179W
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P090029/S003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6972450
Device Catalogue Number6972450
Device Lot Number0767179W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Initial Report FDA Received Date09/18/2025
Date Device Manufactured01/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown